advertisement
Question
Posted by: Beyond Tired | 2004/09/30

Me No Worry Me No Care

Hi there,
Taken a large dose of pain tablets, thus going on a high, me no worry, me no care. If I pass out or something too bad, don't care if loose job, don't care if loose anything. I have decided that the people around me can handle the hassles for a change, I do not care anymore, floating nicely now......bliss, no pain, no nothing.....

Don't worry though I am strong remember, f...... born survivor -- thus will continue..............Ha, Ha.....

Whoops, please don't be offended or preach.....SURVIVOR.....TAKING TIME OUT

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Call an ambulance, or a friend, to take you to the nearest good casualty. Urgently.
I checked on Mybulen, it's a combination of Ibuprofen, which is a pain-killer and anti-inflammatory, with paracetamol, and codeine. The effects will depend much on the scale of an overdose.
Snags -- Ibuprofen ( bruden, etc ) can cause severe stomach irritation, like string aspirin, even some bleeding from the stomach wall if it gets irritated enough, woozy head, etc.
Paracetamol can cause liver damage ; codeine is related to morphine, so it can make one more drowsy, even constipated ( I hope that's the worst problem to worry about after this )

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

9
Our users say:
Posted by: Paul | 2004/09/30

Chicken man should have her details.

Reply to Paul
Posted by: Sassy | 2004/09/30

Does anyone know how to get in contact with anyone who knows or works with BT? If so, please do so. BT needs to get to a hospital ASAP.

BT, sweetie whatever possessed you to do such a thing is not as bad as it seems. Try to get yourself help, quickly. Just don't give into the drowsy feeling. You'll be asking for trouble. Try to stay alert darling.

Kepping you in thoughts and my prayers.

Sassy

Reply to Sassy
Posted by: A | 2004/09/30

No answers yet?

Reply to A
Posted by: Shaun | 2004/09/30

Don't worry, what's done is done. Now just concentrate your efforts on telling someone close to you so that they can get you to the closest hospital. Come tell me if you can, where are you, or what's your number there? Does anyone on this forum know of a way of getting in touch with BT??? PLease???

Reply to Shaun
Posted by: A | 2004/09/30

Where are you? Which area?

Reply to A
Posted by: A | 2004/09/30

Go to someone in the office and get them to drive you to the nearest hospital immediately.

You have kids at home that need you remember??????????

Reply to A
Posted by: Beyond Tired | 2004/09/30

I have apparently overdosed and need to have my stomach pumped.....but who do I tell? Very stupid hey?

Reply to Beyond Tired
Posted by: Beyond Tired | 2004/09/30

Hi Shaun,
Phoned Lifeline to check if I have overdosed, trying to make out on paper but don't know, feeling drowsy --- you are right -- stupid....
Anyway, they, Lifeline were all busy and started giving a national number, no time for that, no patience.....
How many "Mybulen's" is an overdose? Sorry to ask, took a few, want to check. Head spinning thus a wee bit concerned, not sure what I want....

Reply to Beyond Tired
Posted by: Shaun | 2004/09/30

Now that was stoopid!!!

Time-out---good.
Drug induced stupor---dangerous.

Come on BT, you're better than that, I know this...

Regards,
Shaun

Reply to Shaun

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement